Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy bleeding and mood swings after taking Cerazzte mini pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help u
User :   HI I AM ON CERAZZTE MINI PILL HAVE BEEN FOR 1 AND HALF YEARS JUST STARED BEEDING BEEN 13 DAYS NOW BUT ITS GETTING HEAVER EACH DAY AND MY MOODS ARE TERRIBLE IS THIS NORMAL.. I NEVER USUALL BLEED THIS MUCH OR FOR ASLONG
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   YES
Doctor :   wats your age
User :   22
Doctor :   were your previous cycles regular
User :   before the mini pill yes but i had occasional bleeding every 4 months or so but very light when i started this pill
Doctor :   ok
Doctor :   do yu have white discharge
User :   no
Doctor :   how many pads did yu chage
Doctor :   any blood clots
User :   i have gone through 6 today and no clots
Doctor :   ok
Doctor :   the moderate bleed is usual following the minipil

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor